# SDR JIKA202308172001

- Difficulty date: July 20, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N106SX
- Make and model: Beech C-99
- Aircraft serial: U166
- Aircraft time: 30,400 hours, 42,845 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTING KBIH, NLG WOULD NOT RETRACT. EXTENDED GEAR TO LAND BACK AT KBIH, ONLY THE NOSE GEAR INDICATED DOWN AND LOCKED. THE LEFT AND RIGHT MAIN LANDING GEAR INDICATORS WERE NOT ILLUMINATED. THE FLIGHT CREW HAD THE TOWER VERIFY GEAR WAS DOWN. UPON LANDING, RH MAIN LANDING GEAR COLLAPSED.  MAINTENANCE SWUNG GEAR AND FOUND NO ISSUES DURING THESE CHECKS.  AIRCRAFT HAD BEEN HELD BY NTSB FOR FURTHER INVESTIGATION.  ALTHOUGH AIRCRAFT HAS BEEN RELEASED, NO FURTHER MAINTENANCE HAS BEEN PERFORMED OR PARTS ORDERED DUE TO THE LOCATION OF THE AIRCRAFT IS STILL IN KBIH.  NO PARTS HAVE BEEN CHANGED AT THIS TIME AND NO PART WAS DETERMINED TO HAVE CAUSED THE GEAR COLLAPSE.
